# SDR IPXA11M66186

- Difficulty date: April 5, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 43,384 hours, 8,664 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: REFDWGARB7405
- Condition: Cracked
- Location: Rws 799-826
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING FWD UPPER RIB HAS MULTIPLE CRACKS INSIDE FUEL TANK ACCESS PANEL 638AB.  REPAIRED RT WING STR 9 BETWEEN XORS799-826 REF SRM 57-00-03, REPAIR 5, FIG.202
